RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ryazantseva, Irina Prokof'evna

Statistics Math-Net.Ru
Total publications: 61
Scientific articles: 54

Number of views:
This page:749
Abstract pages:6249
Full texts:2665
References:828
E-mail: ,

http://www.mathnet.ru/eng/person34092
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211444
http://orcid.org/0000-0001-6215-1662

Publications in Math-Net.Ru
2018
1. I. P. Ryazantseva, Bubnova O.Y., “Continuous method of second order with constant coefficients for equations of monotone type”, Zhurnal SVMO, 20:1 (2018),  39–45  mathnet  elib
2017
2. I. P. Ryazantseva, “Сontinuous regularization analog of Newton method for m-accretive equations”, Zhurnal SVMO, 19:1 (2017),  77–87  mathnet  elib
2016
3. I. P. Ryazantseva, “Regularized continuous analog of the Newton method for monotone equations in the Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 11,  53–67  mathnet; Russian Math. (Iz. VUZ), 60:11 (2016), 45–57  isi  scopus
4. I. P. Ryazantseva, Bubnova O.Y., “A continuous analogue of modified Newton method”, Zhurnal SVMO, 18:2 (2016),  67–71  mathnet  elib
5. I. P. Ryazantseva, “On some method of regularization for monotone equations in Hilbert space”, Zhurnal SVMO, 18:1 (2016),  70–74  mathnet  elib
2015
6. I. P. Ryazantseva, “Second-order regularized continuous method for accretive inclusions”, Zhurnal SVMO, 17:1 (2015),  111–119  mathnet  elib
2014
7. I. P. Ryazantseva, “First-order regularized iterative methods for mixed variational inequalities”, Zhurnal SVMO, 16:1 (2014),  16–23  mathnet
8. I. P. Ryazantseva, “First-order regularization methods for accretive inclusions in a Banach space”, Zh. Vychisl. Mat. Mat. Fiz., 54:11 (2014),  1711–1723  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:11 (2014), 1647–1658  isi  elib  scopus
2013
9. I. P. Ryazantseva, “Iterative processes of the second order monotone inclusions in a Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 7,  52–61  mathnet; Russian Math. (Iz. VUZ), 57:7 (2013), 45–52  scopus
10. I. P. Ryazantseva, “First-order iterative method for accretive inclusions in Banach space”, Zhurnal SVMO, 15:3 (2013),  29–34  mathnet
11. I. P. Ryazantseva, “Continuous first-order methods for monotone inclusions in a Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 53:8 (2013),  1241–1248  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:8 (2013), 1070–1077  isi  elib  scopus
2012
12. I. P. Ryazantseva, “First-order regularized continuous methods for mixed variational inequalities”, Zhurnal SVMO, 14:1 (2012),  36–44  mathnet
2011
13. I. P. Ryazantseva, “Certain first-order iterative methods for mixed variational inequalities in a Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 51:5 (2011),  762–770  mathnet  mathscinet; Comput. Math. Math. Phys., 51:5 (2011), 713–721  isi  scopus
2010
14. I. P. Ryazantseva, “Iterative regularized method of first-order for general variational inequalities”, Zhurnal SVMO, 12:1 (2010),  33–40  mathnet
15. I. P. Ryazantseva, “First-order continuous regularization methods for generalized variational inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 50:4 (2010),  636–650  mathnet  mathscinet; Comput. Math. Math. Phys., 50:4 (2010), 606–619  isi  scopus
2009
16. I. P. Ryazantseva, “Operator regularization method for general variational inequalities”, Trudy SVMO, 11:1 (2009),  29–41  mathnet
2008
17. I. P. Ryazantseva, “Stable solution methods for some nonobvious equations”, Trudy SVMO, 10:2 (2008),  55–58  mathnet
18. I. P. Ryazantseva, “Second-order continuous regularized method for quasivariational inequalities of special form”, Trudy SVMO, 10:1 (2008),  82–88  mathnet
2007
19. I. P. Ryazantseva, “A continuous regularization method of the first order for nonlinear monotone equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 1,  45–53  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:1 (2007), 41–48
20. I. P. Ryazantseva, “Regularization methods for certain quasi-variational inequalities with inexactly given data in a Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 47:8 (2007),  1287–1297  mathnet  mathscinet; Comput. Math. Math. Phys., 47:8 (2007), 1232–1242  scopus
21. I. P. Ryazantseva, “First-order methods for certain quasi-variational inequalities in a Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 47:2 (2007),  189–196  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:2 (2007), 183–190  scopus
2006
22. I. P. Ryazantseva, “A first-order continuous method for the Antipin regularization of monotone variational inequalities in a Banach space”, Zh. Vychisl. Mat. Mat. Fiz., 46:7 (2006),  1184–1194  mathnet  mathscinet; Comput. Math. Math. Phys., 46:7 (2006), 1121–1131  scopus
2005
23. I. P. Ryazantseva, O. Yu. Bubnova, “A Second-Order Continuous Regularization Method for Nonlinear $d$-Accretive Equations in a Banach Space”, Differ. Uravn., 41:6 (2005),  771–780  mathnet  mathscinet; Differ. Equ., 41:6 (2005), 808–817
24. I. P. Ryazantseva, “Regularized first-order methods for monotone variational inequalities with generalized projection operators”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005),  1954–1962  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:11 (2005), 1879–1887
25. I. P. Ryazantseva, “First-order continuous and iterative methods with a generalized projection operator for monotone variational inequalities in a Banach space”, Zh. Vychisl. Mat. Mat. Fiz., 45:3 (2005),  400–410  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:3 (2005), 383–393
2004
26. I. P. Ryazantseva, “How to Approximate Solutions of Variational Inequalities with Monotone Mappings in a Banach Space If the Data Are Known Approximately”, Differ. Uravn., 40:8 (2004),  1108–1117  mathnet  mathscinet; Differ. Equ., 40:8 (2004), 1174–1183
27. O. Y. Bubnova, I. P. Ryazantseva, “A continuous second-order regularization method for monotone equations in a Banach space”, Zh. Vychisl. Mat. Mat. Fiz., 44:6 (2004),  968–978  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:6 (2004), 916–926
28. I. P. Ryazantseva, “The second order regularization techniques for convex extremal problems in a Banach space”, Zh. Vychisl. Mat. Mat. Fiz., 44:2 (2004),  195–205  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:2 (2004), 179–189
2003
29. I. P. Ryazantseva, “A Continuous First-Order Regularization Method for Monotone Variational Inequalities in a Banach Space”, Differ. Uravn., 39:1 (2003),  113–117  mathnet  mathscinet; Differ. Equ., 39:1 (2003), 121–126
2002
30. I. P. Ryazantseva, “Regularized proximal algorithms for nonlinear equations of monotone type in a Banach space”, Zh. Vychisl. Mat. Mat. Fiz., 42:9 (2002),  1295–1303  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:9 (2002), 1247–1255
2000
31. I. P. Ryazantseva, “A second-order iterative regularization method for convex constrained minimization problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 12,  67–77  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:12 (2000), 65–75
32. I. P. Ryazantseva, “On a method of iterative regularization for convex minimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000),  181–187  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:2 (2000), 171–177
1999
33. I. P. Ryazantseva, “On the solvability of variational inequalities with unbounded semimonotone mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 7,  49–53  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:7 (1999), 46–50
34. I. P. Ryazantseva, “A continuous method for constrained minimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 39:5 (1999),  734–742  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:5 (1999), 702–710
1998
35. I. P. Ryazantseva, E. A. Duntseva, “On a continuous method for solving convex extremal problems”, Differ. Uravn., 34:4 (1998),  480–485  mathnet  mathscinet; Differ. Equ., 34:4 (1998), 478–483
36. I. P. Ryazantseva, “On the pseudosolutions of monotone equations with approximately given operators”, Zh. Vychisl. Mat. Mat. Fiz., 38:5 (1998),  718–723  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:5 (1998), 688–693
1997
37. I. P. Ryazantseva, “On equations with perturbed accretive mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 7,  61–67  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:7 (1997), 58–64
38. I. P. Ryazantseva, “A choice of the regularization parameter in solving convex extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997),  895–896  mathnet  zmath; Comput. Math. Math. Phys., 37:7 (1997), 869–870
1994
39. I. P. Ryazantseva, “Some continuous regularization methods for monotone equations”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994),  3–11  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:1 (1994), 1–7  isi
1992
40. I. P. Ryazantseva, “Tikhonov's method in nonlinear monotone problems”, Zh. Vychisl. Mat. Mat. Fiz., 32:8 (1992),  1330–1331  mathnet  zmath; Comput. Math. Math. Phys., 32:8 (1992), 1189–1190
1991
41. I. P. Ryazantseva, “The minimum-residue principle in non-linear monotonic problems”, Zh. Vychisl. Mat. Mat. Fiz., 31:5 (1991),  777–781  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:5 (1991), 99–103  isi
1989
42. I. P. Ryazantseva, “A stable method for determining pseudo-solutions of nonlinear equations with monotone operators”, Differ. Uravn., 25:8 (1989),  1457–1459  mathnet  mathscinet  zmath
43. I. P. Ryazantseva, “An algorithm for solving nonlinear monotone equations with unknown input data error bound”, Zh. Vychisl. Mat. Mat. Fiz., 29:10 (1989),  1572–1576  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:5 (1989), 225–229
1987
44. I. P. Ryazantseva, “Iterative methods of Newton–Kantorovich type in the solution of nonlinear ill-posed problems with monotone operators”, Differ. Uravn., 23:11 (1987),  2012–2014  mathnet  mathscinet  zmath
45. I. P. Ryazantseva, “Regularizing algorithms for equations with monotone mappings in the presence of random noise”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 12,  59–65  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:12 (1987), 78–85
1986
46. I. P. Ryazantseva, “Quasioptimal choice of regularization parameter in the solution of nonlinear equations with monotone operators”, Zh. Vychisl. Mat. Mat. Fiz., 26:11 (1986),  1731–1735  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:6 (1986), 81–85
1985
47. I. P. Ryazantseva, “Stopping rules in the solution of nonlinear ill-posed problems”, Avtomat. i Telemekh., 1985, 10,  27–30  mathnet  mathscinet  zmath; Autom. Remote Control, 46 (1985), 1225–1228
48. I. P. Ryazantseva, “The choice of the regularization parameter in solving nonlinear problems with monotone operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 4,  55–57  mathnet  mathscinet  zmath
49. I. P. Ryazantseva, “Nonlinear operator equations with accretive mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 1,  42–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:1 (1985), 52–57
1984
50. I. P. Ryazantseva, “Variational inequalities with monotone operators on sets that are given approximately”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984),  932–936  mathnet  mathscinet  zmath
1983
51. I. P. Ryazantseva, “The principle of the residual for nonlinear problems with monotone operators”, Differ. Uravn., 19:6 (1983),  1079–1080  mathnet  mathscinet  zmath
52. I. P. Ryazantseva, “Solution of variational inequalities with monotone operators by the regularization method”, Zh. Vychisl. Mat. Mat. Fiz., 23:2 (1983),  479–483  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:2 (1983), 145–148
1982
53. Ya. I. Al'ber, I. P. Ryazantseva, “Variational inequalities with discontinuous monotone mappings”, Dokl. Akad. Nauk SSSR, 262:6 (1982),  1289–1293  mathnet  mathscinet  zmath
54. I. P. Ryazantseva, “Choice of the regularization parameter for nonlinear equations with a monotone approximately specified operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 9,  49–53  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:9 (1982), 65–70
1981
55. I. P. Ryazantseva, “On the construction of regularizing algorithms for equations with monotone mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 8,  39–43  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 25:8 (1981), 45–50
56. I. P. Ryazantseva, “Equations with semimonotone discontinuous mappings”, Mat. Zametki, 30:1 (1981),  143–152  mathnet  mathscinet  zmath; Math. Notes, 30:1 (1981), 558–563  isi
1979
57. Ya. I. Al'ber, I. P. Ryazantseva, “The solution of nonlinear problems with monotone discontinuous mappings”, Differ. Uravn., 15:2 (1979),  331–342  mathnet  mathscinet  zmath
1978
58. V. S. Troitskii, O. I. Ornatskaya, I. P. Ryazantseva, “Investigation of the Martian thermal history”, Dokl. Akad. Nauk SSSR, 243:3 (1978),  600–602  mathnet
59. Ya. I. Al'ber, I. P. Ryazantseva, “The residual principle in nonlinear problems with discontinuous monotone mappings is a regularizing algorithm”, Dokl. Akad. Nauk SSSR, 239:5 (1978),  1017–1020  mathnet  mathscinet  zmath
60. I. P. Ryazantseva, “The Galerkin method for the solution of equations with discontinuous monotone operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 7,  68–72  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:7 (1978), 56–59
1976
61. I. P. Ryazantseva, “Regularization of nonlinear equations with monotone discontinuous operators”, Zh. Vychisl. Mat. Mat. Fiz., 16:3 (1976),  778–781  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:3 (1976), 228–232
1975
62. Ya. I. Al'ber, I. P. Ryazantseva, “Regularization of nonlinear equations with monotone operators”, Zh. Vychisl. Mat. Mat. Fiz., 15:2 (1975),  283–289  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 1–7

2019
63. A. Yu. Aleksandrov, L. A. Antoshkina, E. V. Afinogentova, A. S. Andreev, I. G. Bashmakov, P. A. Vel'misov, V. Z. Grines, E. V. Desyaev, O. V. Druzhinina, D. K. Egorova, A. P. Zhabko, R. V. Zhalnin, E. A. Lizina, A. M. Kamachkin, A. A. Kosov, O. G. Kostrov, E. B. Kuznetsov, T. Ph. Mamedova, S. I. Martynov, S. M. Muryumin, V. I. Nikonov, S. I. Peregudin, E. E. Peskova, I. P. Ryazantseva, P. V. Senin, G. A. Smolkin, A. G. Smolyanov, L. A. Sukharev, A. O. Syromyasov, V. F. Tishkin, A. Yu. Uteshev, S. E. Kholodova, I. I. Chuchaev, P. A. Shamanaev, A. V. Shchennikov, E. V. Shchennikova, O. S. Yazovtseva, “In memory of Vladimir Nikolaevich Shchennikov”, Zhurnal SVMO, 21:2 (2019),  269–273  mathnet
64. I. V. Boykov, D. I. Boyarkin, S. M. Vdovin, P. A. Vel'misov, V. Z. Grines, I. M. Gubaydullin, Yu. N. Deryugin, D. K. Egorova, R. V. Zhalnin, V. T. Zhukov, T. Sh. Kal'menov, L. V. Klochkova, M. M. Krasnov, V. N. Krizsky, E. B. Kuznetsov, M. E. Ladonkina, T. Ph. Mamedova, V. F. Masyagin, P. P. Matus, N. D. Morozkin, S. M. Muryumin, O. A. Neklyudova, Yu. N. Orlov, A. Yu. Pavlov, E. E. Peskova, Yu. A. Poveschenko, I. P. Ryazantseva, V. I. Safonkin, P. V. Senin, G. A. Smolkin, S. I. Spivak, D. V. Suzan, L. A. Sukharev, A. O. Syromyasov, O. B. Feodoritova, I. I. Chuchaev, P. A. Shamanaev, O. S. Yazovtseva, N. G. Yarushkina, “To the seventieth anniversary of Vladimir Fedorovich Tishkin”, Zhurnal SVMO, 21:1 (2019),  111–113  mathnet
2018
65. A. S. Andreev, A. V. Ankilov, T. E. Badokina, D. I. Boyarkin, I. V. Boykov, D. K. Egorova, V. Z. Grines, S. A. Grishina, V. K. Gorbunov, Yu. N. Deryugin, E. V. Desyaev, R. V. Zhalnin, I. V. Konopleva, L. R. Kim-Tyan, V. N. Krizsky, S. I. Martynov, T. Ph. Mamedova, S. M. Muryumin, E. E. Peskova, Yu. V. Pokladova, O. V. Pochinka, V. P. Radchenko, I. P. Ryazantseva, S. I. Spivak, L. A. Sukharev, A. O. Syromyasov, V. F. Tishkin, I. I. Chuchaev, P. A. Shamanaev, O. S. Yazovtseva, N. G. Yarushkina, A.-V. Ion, “Velmisov Petr Aleksandrovich (on his seventieth birthday)”, Zhurnal SVMO, 20:3 (2018),  338–340  mathnet
66. A. S. Andreev, A. N. Andronov, T. E. Badokina, D. I. Boyarkin, I. V. Boykov, P. A. Vel'misov, V. Z. Grines, S. A. Grishina, V. K. Gorbunov, Yu. N. Deryugin, A. P. Zhabko, R. V. Zhalnin, I. V. Konopleva, L. R. Kim-Tyan, V. N. Krizsky, T. Ph. Mamedova, S. M. Muryumin, O. V. Pochinka, I. P. Ryazantseva, N. V. Savinov, A. R. Sibireva, L. A. Sukharev, V. F. Tishkin, E. V. Foliadova, I. I. Chuchaev, P. A. Shamanaev, N. G. Yarushkina, “In memory of Boris Vladimirovich Loginov”, Zhurnal SVMO, 20:1 (2018),  103–106  mathnet  elib
2017
67. E. N. Artem'eva, I. V. Boykov, M. A. Borisov, D. I. Boyarkin, P. A. Vel'misov, V. K. Gorbunov, T. A. Gorshunova, V. Z. Grines, Yu. N. Deryugin, E. V. Desyaev, D. K. Egorova, R. V. Zhalnin, O. E. Kaledin, V. N. Krizsky, E. B. Kuznetsov, B. V. Loginov, T. Ph. Mamedova, S. I. Martynov, N. D. Morozkin, S. M. Muryumin, I. P. Nikitin, O. V. Pochinka, D. V. Pashutkin, A. Yu. Pavlov, E. E. Peskova, I. P. Ryazantseva, V. I. Safonkin, G. A. Smolkin, S. I. Spivak, L. A. Sukharev, A. O. Syromyasov, M. T. Terekhin, V. F. Tishkin, S. A. Firsova, E. A. Chernoivanova, I. I. Chuchaev, P. A. Shamanaev, O. S. Yazovtseva, Z. Ya. Yakupov, “On the 80th anniversary of professor E.V. Voskresensky's birthday”, Zhurnal SVMO, 19:4 (2017),  95–99  mathnet
68. A. A. Kurkin, S. N. Nagornyh, I. P. Ryazantseva, A. N. Moshkova, T. A. Shemyakina, P. A. Shamanaev, L. A. Sukharev, R. V. Zhalnin, T. Ph. Mamedova, S. M. Muryumin, D. I. Boyarkin, D. K. Egorova, “In memory of Alekseenko Sergey Nikolaevich”, Zhurnal SVMO, 19:1 (2017),  140–142  mathnet
1978
69. Ya. I. Al'ber, I. P. Ryazantseva, “Поправки к статье “Принцип невязки в нелинейных задачах с монотонными разрывными отображениями – регуляризующий алгоритм” (ДАН, т. 239, № 5, 1978 г.)”, Dokl. Akad. Nauk SSSR, 241:5 (1978),  1000  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020